MAUDE Adverse Event Report: ACUTE INNOVATIONS LLC RIBLOC U PLUS RIB PLATE

ACUTE INNOVATIONS LLC RIBLOC U PLUS RIB PLATE
Model Number RIBLOC U PLUS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/04/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was plated approximately one year prior.Patient complained of limited function due to previous rib surgery.Surgeons determined plating cause of limited function.Two plates removed.Report 2 of 2.

Brand Name
RIBLOC U PLUS RIB PLATE
Common Device Name
RIB PLATE
Manufacturer (Section D)
ACUTE INNOVATIONS LLC
8055 ne jacobson st
suite 700
hillsboro OR 97124 9374
MDR Report Key7778535
Report Number3005670412-2018-00006
Device Sequence Number1258618
Product Code HRS
UDI-Device Identifier10814493010388
UDI-Public10814493010388
Combination Product (Y/N)N
PMA/510(K) Number
K113318
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRIBLOC U PLUS
Device Catalogue NumberRBL1302
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight107